Skip to main content
Search for more books
Title:The Journal of The London Mathematical Society, Volume 40, Part 2, April 1965. No. 158
Price:GBP£10.00 (about USD$13.20)
Category:Mathematics
Item ID:CI00-224885
Quantity:1
Publisher:London Mathematical Society, 1965
Edition:First
Binding:Paperback
Condition:Good
London Mathematical Society, 1965, Paperback, Book Condition: Good, First

192 pages. Original printed wrappers as issued, small tear to head of spine. Size: Octavo (standard book size). 192 pages. Quantity Available: 1. Category: London Mathematical Society; Inventory No: 224885.
To see the Shipping Fee please change the following as required:

Shipping Destination State/Province okay

Display prices in